lexi
IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2433 
Small font sizeDefault font sizeIncrease font size
Navigate Here
  »   My Preferences 
  »   Manuscript submission

 


This article has been cited by
1Toxicodermias graves: ¿existen las formas combinadas?
C. Horcajada-Reales,A. Pulido-Pérez,R. Suárez-Fernández
Actas Dermo-Sifiliográficas.2016;107(1)23
[DOI]
2Severe Cutaneous Drug Reactions: Do Overlapping Forms Exist?
C. Horcajada-Reales,A. Pulido-Pérez,R. Suárez-Fernández
Actas Dermo-Sifiliográficas (English Edition).2016;107(1)23
[DOI]
3Cutaneous adverse drug reactions notified by pharmacovigilance in a tertiary care hospital in north India
Niti Mittal,Mahesh Gupta,Mohit Singla
Cutaneous and Ocular Toxicology.2014;33(4)289
[DOI]
4Signal detection for Thai traditional medicine: Examination of national pharmacovigilance data using reporting odds ratio and reported population attributable risk
Sareeya Wechwithan,Wimon Suwankesawong,Vorasith Sornsrivichai,Edward B. McNeil,Chuleeporn Jiraphongsa,Virasakdi Chongsuvivatwong
Regulatory Toxicology and Pharmacology.2014;70(1)407
[DOI]
5Severe cutaneous adverse drug reactions: Incidence, clinical patterns, causative drugs and modalities of treatment in Assiut University Hospital, Upper Egypt
Doaa A. E. Abou-Taleb,Ahmed M. El-Sayed,Ayad A. Ghabesha,Sahar B. Hassan
Dermatologic Therapy.2020;33(6)407
[DOI]
Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow